MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c 501 (ul) v module serial number was (b)(6).The qc was within ranges on the day of the event.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with tina-quant c-reactive protein iv (crp4) assay on a cobas 6000 c 501 (ul) v module.Initial result: 3.00 mg/l (accompanied by a data flag).Data flags accompanying other test results, prompted the repeat of the sample.No questionable results were reported outside the laboratory.Repeat result: 405.5 mg/l.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
There was no indication of a performance issue with the reagent since the qc recovery was within ranges.The alarm trace did not show any abnormalities.The field service engineer changed the sample probe as a precautionary measure.Precision studies, calibration, and qc were performed, and they were all within specifications.No further issues were reported after the service visit.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22370157
Report Number1823260-2025-01996
Device Sequence Number7918649
Product Code JJE
UDI-Device Identifier04015630946839
UDI-Public04015630946839
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number05860636001
Device Lot Number83969001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight84 KG